# SDR COEA2018121321746

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N746FX
- Make and model: Cessna 208B
- Aircraft serial: 0498
- Aircraft time: 7,527 hours, 12,154 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLIGHT 7661 ON APPROACH INTO ANC. DISCREPANCY: AUTOPILOT PITCHED STRAIGHT UP ON ILS 7R INTO PANC. TRIM FOLLOWED. PILOT PRESSED AUTOPILOT DISCONNECT, PULLED ELEVATOR TRIM CIRCUIT BREAKER AND A/P FD CIRCUIT BREAKER. CONTINUED APPROACH AND LANDED SAFELY IN ANC. CORRECTIVE ACTION: MAINTENANCE INSPECTED ELEVATOR TRIM SERVO AND PERFORMED AUTOPILOT OPS CHECK. NO DEFECTS NOTED. OPS CHECK SATISFACTORY.
